Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 17, 2012, 10:02 PM CDT for Jackson County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2012, 10:02 PM CDT (03:02 UTC)
- Expired
- Jul 17, 2012, 10:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 35 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2483 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS54 KHUN 180302
SVRHUN
ALC071-180345-
/O.NEW.KHUN.SV.W.0162.120718T0302Z-120718T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1002 PM CDT TUE JUL 17 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 1045 PM CDT
* AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEAR JASPER...AND
MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LONG ISLAND...
BRIDGEPORT...
RUSSELL CAVE NATIONAL MONUMENT...
FLAT ROCK...
LAT...LON 3476 8570 3498 8589 3500 8585 3499 8560
3498 8560 3489 8558
TIME...MOT...LOC 0302Z 036DEG 9KT 3497 8563
$$
KULA2 follow-up statements
862
WWUS54 KHUN 180317
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1017 PM CDT TUE JUL 17 2012
ALC071-180345-
/O.CON.KHUN.SV.W.0162.000000T0000Z-120718T0345Z/
JACKSON AL-
1017 PM CDT TUE JUL 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN JACKSON COUNTY...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LONG ISLAND...MOVING
SOUTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RUSSELL
CAVE NATIONAL MONUMENT...BRIDGEPORT AND FLAT ROCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. IF OUTDOORS...STAY AWAY FROM METAL FENCES AND HIGH OBJECTS
SUCH AS TREES. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3476 8570 3498 8589 3500 8585 3499 8560
3498 8560 3489 8558
TIME...MOT...LOC 0317Z 038DEG 9KT 3495 8564
$$
KULA689
WWUS54 KHUN 180345
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1045 PM CDT TUE JUL 17 2012
ALC071-180354-
/O.EXP.KHUN.SV.W.0162.000000T0000Z-120718T0345Z/
JACKSON AL-
1045 PM CDT TUE JUL 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY
EXPIRES AT 1045 PM CDT...
DOPPLER RADAR INDICATES THE THUNDERSTORM THAT PROMPTED THE WARNING
HAS WEAKENED...BUT REMAINS QUITE STRONG PRODUCING FREQUENT LIGHTNING
AND HEAVY RAINFALL. THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE...HOWEVER...HEAVY RAIN...GUSTY WINDS...AND FREQUENT
LIGHTNING WILL CONTINUE THROUGH 11:30 PM. STAY INDOORS UNTIL THE
STORM HAS PASSED.
MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS ARE POSSIBLE...DUE
TO RECENT RAINFALL RUNOFF OF THIS STORM. STANDING WATER ON AREA
HIGHWAYS MAY CAUSE HYDROPLANING...WITH A LOSS OF VEHICLE CONTROL
POSSIBLE.
LAT...LON 3476 8570 3498 8589 3500 8585 3499 8560
3498 8560 3489 8558
TIME...MOT...LOC 0344Z 038DEG 9KT 3490 8569
$$
KULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 8:26 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 17, 8:26 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 826 PM CDT TUE JUL 17 2012 .UPDATE... EVENING UPDATE. && .DISCUSSION... TEMPERATURES ACROSS THE TENNESSEE VALLEY ARE CURRENTLY IN THE LOWER TO MIDDLE 80S...WHICH IS RIGHT ON TRACK WITH THE HOURLY TEMPS AS OF 01Z. ISOLATED SHOWERS AND STORMS CONTINUE TO DEVELOP AND QUICKLY FIZZLE OUT AS OUTFLOW BOUNDARIES ARE SPRAWLED ACROSS THE AREA IN THE WAKE OF RECENTLY DISSIPATED CONVECTION. EXPECT THAT THIS TREND WILL CONTINUE FOR A COUPLE MORE HOURS WITH A WEAK UPPER LOW TO THE SOUTH AND EAST OF THE AREA...AND THE CURRENT FORECAST HAS THIS TREND THROUGH MIDNIGHT...WHICH LOOKS FINE. AFTER MIDNIGHT...AMPLE MOISTURE IN PLACE ALONG WITH CLEARING SKIES WILL LIKELY LEAD TO PATCHY FOG DEVELOPMENT...WHICH IS ALSO INCLUDED IN THE CURRENT FCST...SO NO CHANGES ARE NECESSARY WITH THIS UPDATE. WILL FRESHEN WORDING IN ZONES AND RESEND THEM SHORTLY. 12 && .AVIATION... /ISSUED 627 PM CDT TUE JUL 17 2012/ FOR 00Z TAFS... VFR CONDITIONS AT BOTH TERMINALS MAY TEMPORARILY DROP TO MVFR WITH ISOLATED SHOWERS/STORMS IN THE VICINITY THROUGH 18/03Z. OTHERWISE...A FEW CLOUDS AOA 5KFT MAY LINGER THROUGH THE NIGHT WITH AT LEAST PATCHY FOG DEVELOPING BY DAYBREAK TOMORROW MORNING. VSBYS MAY DIP BETWEEN 4-5SM BETWEEN 18/10-12Z...BUT WILL IMPROVE AS FOG DISSIPATES BY 18/14Z. SHOWERS AND STORMS WILL DEVELOP AGAIN DURING THE LATE MORNING/EARLY AFTERNOON HRS TOMORROW...LINGERING THROUGH THE END OF THE TAF PERIOD. 12 && .PREV DISCUSSION... /ISSUED 352 PM CDT TUE JUL 17 2012/ LATEST WATER VAPOR IMAGERY AND H5 RUC ANALYSIS INDICATE A CUT OFF LOW NEAR NORTHERN CALIFORNIA...BROAD CYCLONIC FLOW NORTH OF THE GREAT LAKES...AND A LARGE AREA OF RIDGING ACROSS MUCH OF THE REMAINING CONUS. ACROSS NORTHERN FLORIDA/GEORGIA...A VORT MAX IS SLOWLY PUSHING WESTWARD INTO THE SOUTHEAST STATES. THIS TUTT LOW HAS AIDED THUNDERSTORM DEVELOPMENT ACROSS MUCH OF SOUTH ALABAMA AND GEORGIA THIS AFTERNOON...BUT SO FAR...DEVELOPMENT ACROSS THE CWFA HAS BEEN VERY LIMITED. WITHOUT ANY PRECIPITATION...TEMPERATURES HAVE BEEN ABLE TO CLIMB VIRTUALLY UNIMPEDED /SAVE FOR A SCATTERED CU FIELD/. THE 3PM TEMPERATURE FROM MSL WAS A TOASTY 97 DEGREES...HOWEVER THE AIR MIXED SUFFICIENTLY THERE TO KEEP THE HEAT INDEX AT A BALMY 103. FOR THIS EVENING...OPTED TO GO ON THE LOW SIDE FOR THUNDERSTORM CHANCES GIVEN THE LIMITED DEVELOPMENT THUS FAR AND THE LACK OF APPRECIABLE UPPER LEVEL SUPPORT. HOWEVER THERE ARE PLENTY OF LOW LEVEL BOUNDARIES MOVING TOWARD THE AREA FROM NEARBY STORMS...AND GIVEN THE WARM ATMOSPHERE...COULD STILL SEE DEVELOPMENT THROUGH SUNSET. SOUNDINGS SUGGEST THE STRONGEST STORMS COULD BE CAPABLE OF THE TYPICAL SUMMERTIME THREATS...GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. AFTER THE THUNDERSTORM THREAT ENDS THIS EVENING...THE ATMOSPHERE WILL REMAIN WARM AND MOIST...SO PATCHY FOG IS EXPECTED TOWARD DAYBREAK IN THE FAVORED LOCATIONS. LOOK FOR TEMPERATURES IN THE LOW 70S...WITH SLIGHTLY WARMER TEMPERATURES IN THE HIGHER TERRAIN. FOR TOMORROW AND THURSDAY...LOOK FOR DIURNALLY ENHANCED THUNDERSTORMS BOTH DAYS WITH HIGHS IN THE LOW AND MIDDLE 90S FOR MOST LOCATIONS. THE TUTT LOSES INTENSITY TOMORROW...BUT WITH A WEAK APPROACHING LOW LEVEL WAVE...SCATTERED THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP BY LATE IN THE MORNING AS TEMPERATURES CLIMB. CONVECTION WILL LINGER THROUGH THE EVENING...BEFORE DEVELOPING AGAIN THURSDAY MORNING. EXPECTING SLIGHTLY GREATER COVERAGE ON THURSDAY AS MOISTURE POOLS ACROSS THE AREA AHEAD OF AN APPROACHING WEAK FRONTAL BOUNDARY. ANY OF THE STORMS ON BOTH WEDNESDAY AND THURSDAY WILL BE CAPABLE OF GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THE HIGHEST RAINFALL CHANCES OF THE FORECAST WILL COME ON FRIDAY AS THE SURFACE FRONT SAGS ACROSS THE AREA. WITH PWATS SURPASSING 2.0 INCHES AND SHEAR REMAINING WEAK...THE STRONGEST STORMS MAY PRODUCE STRONG/DAMAGING WINDS ALONG WITH LOCALIZED FLASH FLOODING AND FREQUENT LIGHTING. ALONG WITH THE HIGHER THUNDERSTORM COVERAGE...LOOK FOR TEMPERATURES TO RUN A FEW DEGREES COOLER ON FRIDAY AS COMPARED TO TODAY. MODELS ADVERTISE THE FRONT STALLING ACROSS/NEAR CENTRAL ALABAMA FOR MUCH OF THE WEEKEND AND INTO EARLY NEXT WEEK...SO HAVE SHOWN A NORTH-SOUTH GRADIENT TO PRECIPITATION CHANCES FOR MUCH OF THE PERIOD. THESE WILL BE DIURNALLY ENHANCED WITH TEMPERATURES IN THE LOWER AND MIDDLE 90S EXPECTED. JLL && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 17, 8:30 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 830 PM CDT TUE JUL 17 2012 ALZ001>010-016-TNZ076-096-097-181000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 830 PM CDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT...WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM COVERAGE WILL GRADUALLY INCREASE EACH AFTERNOON THROUGH THE REMAINDER OF THE WORK WEEK...BUT SHOULD BE HIGHEST ON FRIDAY AS A WEAK COLD FRONT MOVES INTO THE REGION. AS THE COLD FRONT PUSHES SOUTHWARD ON SATURDAY...RAIN CHANCES WILL DIMINISH FROM NORTHWEST TO SOUTHEAST. HOWEVER...WITH THE FRONT EXPECTED TO STALL IN CENTRAL ALABAMA...SCATTERED MAINLY AFTERNOON AND EARLY EVENINGS STORMS WILL BE POSSIBLE SUNDAY AND MONDAY...MAINLY ACROSS THE SOUTHEASTERN HALF OF THE AREA. IN ADDITION TO THE THUNDERSTORM THREAT...HEAT INDEX READINGS WILL ONCE AGAIN BE IN THE 100 TO 104 DEGREE RANGE WEDNESDAY...WITH CLOUDS AND PRECIPITATION LIMITING ELEVATED STRESS LIMITS GOING INTO THE LATTER HALF OF THE WORK WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. 12
In the hours before
Special weather statement, Jul 17, 5:30 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
530 PM CDT TUE JUL 17 2012
ALZ001-172315-
LAUDERDALE-
530 PM CDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE COUNTY UNTIL 615 PM
CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ALONG THE ALABAMA AND TENNESSEE STATE LINE NORTH
OF THREET...MOVING SOUTHEAST AT 5 MPH.
OUTFLOW WINDS GUSTING UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLOVERDALE...ZIP CITY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
KULA
LAT...LON 3501 8785 3501 8753 3500 8750 3493 8751
3493 8774 3500 8793 3501 8791
TIME...MOT...LOC 2230Z 309DEG 3KT 3500 8778
KULALocal storm report, Jul 17, 6:09 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
609 PM CDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM LIGHTNING 5 SE MOORES MILL 34.81N 86.46W
07/16/2012 MADISON AL BROADCAST MEDIA
*** 1 INJ *** LIGHTNING STRUCK A 40 YEAR OLD MALE AT HIS
RESIDENCE NEAR THE INTERSECTION OF BELL FACTORY ROAD AND
RED ROCK DRIVE. THE PERSON WAS TRANSPORTED TO THE
HOSPITAL AND IS LISTED IN CRITICAL CONDITION. NO OTHER
DETAILS WERE AVAILABLE AT THIS TIME. EXACT TIME OF
OCCURRENCE IS ALSO UNKNOWN.
&&
KULASpecial weather statement, Jul 17, 6:52 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT TUE JUL 17 2012
ALZ004-180030-
LAWRENCE-
652 PM CDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 730 PM
CDT...
AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHALYBEATE SPRINGS...OR 9 MILES NORTHEAST OF
MOULTON...MOVING SOUTHEAST AT 5 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHALYBEATE SPRINGS.
MOULTON.
CADDO.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3444 8740 3458 8748 3469 8723 3468 8711
3447 8711
TIME...MOT...LOC 2352Z 313DEG 5KT 3459 8721
KULASpecial weather statement, Jul 17, 7:46 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
746 PM CDT TUE JUL 17 2012
ALZ016-180115-
CULLMAN-
746 PM CDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CULLMAN COUNTY UNTIL 815
PM CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANE HILL...OR 15 MILES WEST OF CULLMAN.
THIS STORM WAS NEARLY STATIONARY.
WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CRANE HILL...BREMEN.
IF ON OR NEAR SMITH LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3399 8715 3400 8715 3400 8712 3420 8711
3419 8697 3398 8696
TIME...MOT...LOC 0046Z 003DEG 1KT 3411 8709
KULALocal storm report, Jul 17, 8:30 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
830 PM CDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG NNE FLINTVILLE 35.07N 86.42W
07/17/2012 LINCOLN TN TRAINED SPOTTER
SEVERAL LARGE TREES WERE UPROOTED AT THE INTERSECTION OF
PENDERGRASS ROAD AND TN HIGHWAY 275. TWO BRADFORD PEAR
TREES WERE SPLIT IN HALF. SEVERAL SMALL TO MEDIUM SIZED
LIMBS WERE DOWNED ALONG A 2 MILE STRETCH OF PENDERGRASS
ROAD.
&&
KULASpecial weather statement, Jul 17, 9:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
952 PM CDT TUE JUL 17 2012
ALZ009-180345-
JACKSON-
952 PM CDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 1045 PM
CDT...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR JASPER...MOVING SOUTHWEST AT
25 MPH. AN OUTFLOW BOUNDARY PUSHING SOUTHWEST FROM THIS STORM WILL
PRODUCE A PERIOD OF GUSTY WINDS OF 30 TO 50 MPH WHICH COULD DOWN
TREE LIMBS OR EVEN SOME WEAKENED SMALL TREES.
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL MAY ARRIVE A
BIT LATER AS THIS STORM MAKES SLOW PROGRESS SOUTHWEST.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HIGDON.
BRIDGEPORT.
RUSSELL CAVE NATIONAL MONUMENT.
FLAT ROCK.
STEVENSON...FABIUS.
BASS.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3463 8581 3496 8606 3499 8599 3499 8560
3498 8560 3489 8558
TIME...MOT...LOC 0251Z 057DEG 21KT 3500 8565
KULAThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:46 PM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Jul 17, 9:52 PM CDT | Special Weather Statement | HUN | Jackson | 53 min |
| Jul 17, 10:41 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 34 min |
| Jul 17, 11:16 PM CDT | Special Weather Statement | HUN | Jackson | 44 min |
| Jul 17, 11:37 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 22 min |
| Jul 18, 12:04 AM CDT | Special Weather Statement | HUN | Jackson | 41 min |
| Jul 18, 12:05 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Jul 18, 12:46 AM CDT | Special Weather Statement | HUN | Marshall | 44 min |
| Jul 18, 12:49 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Jul 18, 1:37 AM CDT | Special Weather Statement | HUN | Marshall | 38 min |
| Jul 18, 3:03 AM CDT | Special Weather Statement | HUN | Marshall | 42 min |
| Jul 18, 3:25 AM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Jul 18, 1:17 PM CDT | Special Weather Statement | HUN | Cullman | 28 min |
| Jul 18, 1:35 PM CDT | Special Weather Statement | HUN | Madison | 25 min |
| Jul 18, 1:59 PM CDT | Special Weather Statement | HUN | Madison | 31 min |
| Jul 18, 2:07 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Jul 18, 2:18 PM CDT | Special Weather Statement | HUN | Morgan | 27 min |
| Jul 18, 2:24 PM CDT | Special Weather Statement | HUN | Madison | 51 min |
| Jul 18, 2:27 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Jul 18, 2:35 PM CDT | Special Weather Statement | HUN | Jackson | 25 min |
| Jul 18, 2:42 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Jul 18, 2:57 PM CDT | Special Weather Statement | HUN | Jackson | 48 min |
| Jul 18, 3:02 PM CDT | Special Weather Statement | HUN | Madison | 28 min |
| Jul 18, 3:09 PM CDT | Flash Flood Warning | HUN | Limestone | 111 min |
| Jul 18, 3:13 PM CDT | Special Weather Statement | HUN | Limestone | 32 min |
| Jul 18, 3:19 PM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Jul 18, 3:25 PM CDT | Flash Flood Warning | HUN | Madison, Marshall, Morgan | 87 min |
| Jul 18, 3:31 PM CDT | Flash Flood Warning | HUN | Limestone, Madison | 119 min |
| Jul 18, 3:34 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 26 min |
| Jul 18, 3:41 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Jul 18, 3:47 PM CDT | Special Weather Statement | HUN | DeKalb | 28 min |
| Jul 18, 3:51 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 39 min |
| Jul 18, 3:56 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 49 min |
| Jul 18, 4:00 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 30 min |
| Jul 18, 4:05 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Jul 18, 4:15 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Jul 18, 4:37 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 23 min |
| Jul 18, 4:42 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 48 min |
| Jul 18, 5:02 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 28 min |
| Jul 18, 5:07 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 23 min |
| Jul 18, 5:09 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 95 min |
| Jul 18, 5:35 PM CDT | Special Weather Statement | HUN | Colbert | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.